HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Elliptic Bernoulli Functions And Their Identities

Files in This Item:
pre743.pdf102.58 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83893

Title: Elliptic Bernoulli Functions And Their Identities
Authors: Machide, Tomoya Browse this author
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 743
Start Page: 1
End Page: 7
Abstract: We introduce an elliptic analogue of the Bernoulli functions, which we call elliptic Bernoulli functions. They are defined by using the modified generating function of the elliptic polylogarithms. By degeneration of the elliptic Bernoulli functions, we obtain standard properties and new identities for the Bernoulli functions.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69551
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University